# SDR BB05068

- Difficulty date: August 17, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE L-4 DOOR SLIDE GIRT BAR PARTIALLY DISLODGED.  MAINTENANCE REMOVED THE GIRT BAR, LUBED, AND THEN INSTALLED THE SAME GIRT BAR.  OPERATIONALLY CHECKS OK.
